It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sharon on June 25, 2000 at 01:40:52:

In Reply to: Lortab Addiction posted by dlj on October 12, 1999 at 22:05:11:

: I have been on Lortab for several months. When I quit taking them, I get awful migraine headaches and usually end up going to the ER for a shot.

: Lortab is controlling my life. I've been out for a couple of days and the withdrawls are hell. I'm going to see my physician tomorrow and let him know about the withdrawls and abuse of the Lortab I have been taking. Hopefully he can gradually ween me off the the drug. I don't want to live like this anymore.

: If you have any helpful input, please advise. I must get over this addiction. It is affecting the people I love, my family. Thank you for your help.


I can relate with you 100%. Quit doing those 2 mths ago & am just getting over the withdrawal; Mass confusion, not knowing who I am, extreme tiredness, shakes,...the list is endless...!!! I have been going to AA which has helped 100%. I do have a drinking problem too. Theres also Narcotics Anonymous. It helps you deal with the mental side of your withdrawal. Get there ASAP. If I can do this anyone can...!!!

Follow Ups

All times are GMT -7. The time now is 10:17 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!